# SDR MEX2003539

- Difficulty date: November 28, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5007436C
- Condition: Failed
- Location: Nr 2 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO LOW OIL PRESSURE INDICATION ON NR 2 ENGINE DURING STARTING.  SYSTEM WAS VERIFIED AND THE OIL PUMP WAS REPLACED IAW MM 79-21-04, TESTS WERE PERFORMED IAW MM 71-00-00, ALL OK.  DURING THE OVERNIGHT SERVICE.  THE ENGINE WAS VERIFIED BY LEAKAGES AND ITS RESPECTIVE PARAMETERS IAW MM 71-00-00, ALL OK.  (M)
